Infinite-dimensional Lie algebras in the spirit of infinite group theory
Compositio Mathematica, Tome 22 (1970) no. 3, pp. 313-331
Cet article a éte moissonné depuis la source Numdam
@article{CM_1970__22_3_313_0,
author = {Stewart, I. N.},
title = {Infinite-dimensional {Lie} algebras in the spirit of infinite group theory},
journal = {Compositio Mathematica},
pages = {313--331},
year = {1970},
publisher = {Wolters-Noordhoff Publishing},
volume = {22},
number = {3},
mrnumber = {288159},
zbl = {0204.36001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1970__22_3_313_0/}
}
TY - JOUR AU - Stewart, I. N. TI - Infinite-dimensional Lie algebras in the spirit of infinite group theory JO - Compositio Mathematica PY - 1970 SP - 313 EP - 331 VL - 22 IS - 3 PB - Wolters-Noordhoff Publishing UR - http://geodesic.mathdoc.fr/item/CM_1970__22_3_313_0/ LA - en ID - CM_1970__22_3_313_0 ER -
Stewart, I. N. Infinite-dimensional Lie algebras in the spirit of infinite group theory. Compositio Mathematica, Tome 22 (1970) no. 3, pp. 313-331. http://geodesic.mathdoc.fr/item/CM_1970__22_3_313_0/